i stopped taking lupron depot 3.75 since March and have yet to see my period. took a pregnancy test and it was negative, so wondering how long does it take for my period to return
9 Jul 2011
It's been a month since you posted and I'm interested to know if you started yet? This seems to be the biggest concern for most women coming off lupron. I'v read in other blogs that it could take up to 6 months after the stuff is out of your system (4 weeks after once per month shot or 3 months after once every 3 month shot). According to others, there is a pill you can take to help you start back your period if it takes more than 3 months. I'm still in the middle of my 6 mo treatment now, but I want to know what expect after to start trying. Good luck and let us know how it's going for you!
12 Sep 2013
Hi! I have had 2 3 month 11.25 lupron depot shots. My Doctor put me on 6 months of treatment after finding stage 3 endometriosis during laparoscopy surgery. My first shot was Feb- May my second shot was May 1st- Aug 1st. It is Mid- September and I am feeling cramps and my face is now breaking out. Keeping my fingers crossed for my cycle to start! (Never thought I'd be saying this :) )
During my 6 months of treatment I experienced several hot flashes per hour, night sweats, mood swings and gained about 10 lbs. I am thankful to be done with the treatment but waiting on my period to come back to begin conceiving. My infertility doctor is giving me until the 26th of this month (Sept), maybe longer to see if my period comes back on its own. I just wanted to share my experience!
23 Apr 2016
I have severe endometriosis and had surgery in June 2015 I immediately started on norethindrone for 3mos then 6mos of depot lupron w/norethindrone. My last injection was in February and was told to expect period in 1-2mos from March 1st. I've had a few symptoms, cramping, sore breasts and moodiness. I'm still waiting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Lupron to treat Endometreosis and the side-effects are too severe and I am considering discontinuing treatment. I would like to ...
1 answer • 19 Nov 2010
... prevent them from continuing to grow is there any side effects of the shot shrinking other organs (making the organs contracted or contracting ...
2 answers • 19 Dec 2011
On Dec. 29th, 2011 I had what I thought would be my last period for awhile. It was heavy for about 5 days. I received the Depot Lupron shot on Jan ...
1 answer • 22 Jan 2012
Hi there, I'm a healthy twenty year old who's dealt with extreme uterine pain since I was nine years old. A hundred doctor visits, two ...
2 answers • 7 May 2012
... your system? I started the shot back in Feb 2012 which was my first shot. Again in march (2nd shot) April (3rd shot) Which I had problems after I ...
2 answers • 3 Sep 2012